Share Facebook


11-16-2014, 08:13 PM   #1
shamrock15
Forum Monitor
 
Join Date: Apr 2011
Location: ottawa, Ontario

My Support Groups:
Remicade failing?

Hey all,

For those who have been on it a while, I need to pick your brains a little. I am getting some discomfort in an area where I had problems before. Have you experienced this and when your remicade infusion is done, it clears up? Or, is this a bit of wishful thinking on my part and it's time to ring up my GI?

I am currently on 7 vials every 6 weeks, 150 mg aza daily. I am feeling tired, but that is a normal state for me. Some minor sports injuries seem to be bothering me a little more. Not much else at this point. This would be the first infusion since the time change a couple weeks ago here in Canada. Normally the one in the fall doesn't bother me too much. Spring I find a tough one normally.

Thanks in advance.
Reply

Thread Tools


All times are GMT -5. The time now is 03:36 PM.
Copyright 2006-2017 Crohnsforum.com